Metrics

From
A Fifth Order Compact Difference Method for Singularly Perturbed Singular Boundary Value Problems by H.S. Prasad and Y.N. Reddy American Journal of Applied Mathematics and Statistics. 2015, 3(2), 49-53 doi:10.12691/ajams-3-2-1
Views
14781
Html 14174
Abstract 607
05 March 2015 (publication date) through 27 May 2022 *
10.57 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 10282
PDF1562
Epub1006
XML1454
PPT3184
Figures316
Tables2760
Export: 3108
RIS920
BibTex1144
Endnote1044
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com